Results overview: Found 2 records in 0.01 seconds.
Articles, 1 records found
Research literature, 1 records found
Articles 1 records found  
1.
15 p, 420.0 KB Heteroclinic orbits for a class of Hamiltonian systems on Riemannian manifolds / Liu, Fei (Shanghai Jiaotong University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics)
2011 - 10.3934/dcds.2011.29.1097
Discrete and Continuous Dynamical Systems. Series A, Vol. 29 Núm. 3 (2011) , p. 1097-1111  

Research literature 1 records found  
1.
18 p, 239.1 KB Heteroclinic orbits for a class of Hamiltonian systems on Riemannian manifolds / Liu, Fei (Shanghai Jiaotong University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2008 (Prepublicacions del Centre de Recerca Matemàtica ; 787)  

See also: similar author names
1 Liu, Fanmao
1 Liu, Fanmao,
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.